MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 6072680
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A bayer service representative performed a system checkout of the stellant injector system (serial (b)(4)) and found the system was performing to specifications.The stellant injector system has been in use daily following the checkout.The disposables used in the reported occurrence were discarded by the customer and are unavailable for evaluation; however, lot numbers were able to be provided.Bayer product analysis received and functionally tested retained samples of lot numbers 8578714 (syringe) and 8413974 (tubing) and found the disposables performed as intended and to specifications.The customer has accepted an offer for additional applications training and a site visit by a bayer clinical support specialist will be scheduled.
 
Event or Problem Description
A bayer representative reported the following: a (b)(6)-year-old, female emergency room patient who reportedly fell down a flight of stairs was undergoing multiple ct scans of the body with and without contrast media utilizing a stellant injector to rule out injury post fall.An indeterminate amount of was observed in the right atrium, main pulmonary artery, and brachiocephalic vein.The patient was placed in trendelenburg position for 24 hours and admitted as an inpatient.The patient is reported to be recovering and is expected to be discharged from the hospital soon.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key10677425
Report Number2520313-2020-00038
Device Sequence Number2757588
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6072680
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight84